Propagation des singularités C pour des opérateurs fuchsiens
Journées équations aux dérivées partielles (1982), article no. 5, 9 p.
@article{JEDP_1982____A5_0,
     author = {Parenti, Cesare},
     title = {Propagation des singularit\'es $C^\infty $ pour des op\'erateurs fuchsiens},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1982},
     zbl = {0496.35081},
     mrnumber = {83j:35011},
     language = {fr},
     url = {http://www.numdam.org/item/JEDP_1982____A5_0}
}
Parenti, Cesare. Propagation des singularités $C^\infty $ pour des opérateurs fuchsiens. Journées équations aux dérivées partielles (1982), article  no. 5, 9 p. http://www.numdam.org/item/JEDP_1982____A5_0/

[1] S. Alinhac : Parametrix et propagation des singularités pour un problème de Cauchy à multiplicité variable, Astérisque, 34-37 (1976), 3-26. | Numdam | MR 58 #6719 | Zbl 0345.35065

[2] A. Bove, J. E. Lewis, C. Parenti : Article à paraître.

[3] N. Hanges : Parametrices and propagation of singularities for operators with non-involutive characteristics, Indiana Univ. Math. J., 28 (1979), 86-97. | MR 82c:35084 | Zbl 0413.35073

[4] V. Ya. Ivriǐ : Wave fronts of solutions of certain pseudo differential equations, Trans. Moscow Math. Soc., 1 (1981), 49-86. | Zbl 0461.35090

[5] M. Kashiwara, T. Oshima : Systems of differential equations with regular singularities and their boundary value problems, Annals of Math., 106 (1977), 195-200. | MR 58 #2914 | Zbl 0358.35073

[6] T. Miwa : Propagation of microanalyticity for solutions of pseudodifferential equations, I, Publ. Res. Inst. Math. Sci., 10 (1975), 521-533. | MR 58 #29505 | Zbl 0312.35063

[7] T.Ôaku : A canonical form for a system of microdifferential equations with non-involutory characteristic and branching of singularities, Invent. Math., 65 (3) (1982), 491-525. | MR 83b:58074 | Zbl 0493.35083